MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGIES FORTILINK-L TETRAFUSE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGIES FORTILINK-L TETRAFUSE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 65-L-2250-13-6L
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Musculoskeletal problem (4535); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Surgalign director of (b)(6) informed us of a complaint involving a study patient, "date of event: 3-23-2022.Subject presents today with worsening low back pain and extends into her buttocks.The pain improves whenever the patient bends in a forward position.The l4-5 posterior instrumentation demonstrates to be stable.Subject is getting an updated mri to further evaluate the pathology.Once the exam has been completed she will follow up with her doctor to review the results and decide on any further treatment.Subject stated the pain began about a year ago, but could not give a particular date.Date of surgery: 11-7-2019.".
 
Additional Manufacturer Narrative
Device not inspected due to remaining in the patient.No batch information was provided, so the manufacturing records could not be investigated.Repeated inquiries to gather more information about this case have not resulted in any additional information beyond what is listed in this report at this time.
 
Additional Manufacturer Narrative
Device not inspected due to remaining in the patient.A dhr review has been conducted and confirmed that the device met specification prior to shipping.Repeated inquiries to gather more information about this case have not resulted in any additional information beyond what is listed in this report at this time.
 
Event or Problem Description
Surgalign director of quality (b)(6) informed us of a complaint involving a study patient, "date of event: 3-23-2022.Subject presents today with worsening low back pain and extends into her buttocks.The pain improves whenever the patient bends in a forward position.The l4-5 posterior instrumentation demonstrates to be stable.Subject is getting an updated mri to further evaluate the pathology.Once the exam has been completed she will follow up with her doctor to review the results and decide on any further treatment.Subject stated the pain began about a year ago, but could not give a particular date.Date of surgery: (b)(6) 2019.".

Brand Name
PIONEER SURGICAL TECHNOLOGIES FORTILINK-L TETRAFUSE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
357 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
357 river park circle
marquette MI 49855
Manufacturer Contact
cassy baij
357 river park circle
marquette, MI 49855
9062269909
MDR Report Key14429037
Report Number1833824-2022-00050
Device Sequence Number6530977
Product Code MAX
UDI-Device Identifier00846468085957
UDI-Public(01)00846468085957(17)231118(10)330854
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2023
Device Model Number65-L-2250-13-6L
Device Catalogue Number65-L-2250-13-6L
Device Lot Number330854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown